# SDR QXEA200701385

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,891 hours, 31,668 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - DURING CLIMB AND CONTINUING DURING CRUISE, THE AMOUNT OF FORCE NEEDED TO TURN THE AIRCRAFT TO THE LEFT WAS MORE THAN USUAL. THE AMOUNT OF FORCE REQUIRED INCREASED WITH INCREASING AIRSPEED TO THE POINT OF BEING INCREDIBLY DIFFICULT AT HIGH SPEEDS.  ON THE GROUND, BEFORE TAKEOFF, THE CONTROL CHECK WAS NORMAL.  ALL PFCS INDICATORS APPEARED NORMAL AND THE AIRCRAFT WAS CONTROLLABLE AT ALL TIMES.  REMOVED PANEL 121AL AND 121BL TO FOM.  INSPECTED AILERON CABLE RUNS UNDER COCKPIT FLOOR FOR ANY OBVIOUS DEFECTS.  NONE FOUND.  REINSTALLED PANES AS REQUIRED.  REMOVED PANELS 262DT AND 262LT TO FOM.  INSPECTED AILERON SPLITTER QUADRANT AND CABLE RUND FOR ANY OBVIOUS DEFECTS.  NONE FOUND.  REINSTALLED PANELS AS REQUIRED
